MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP MEDLINE; CATHETER,FOLEY,TEMP SENS,16FR 10ML,LF

MEDLINE INDUSTRIES LP MEDLINE; CATHETER,FOLEY,TEMP SENS,16FR 10ML,LF
Catalog Number DYND110516
Medical Device Problem Codes Inflation Problem (1310); Material Integrity Problem (2978)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/26/2023
Type of Reportable Event Malfunction
Event or Problem Description
Foley catheter "slipped out" due to balloon not being inflated.
 
Additional Manufacturer Narrative
It was reported that the foley catheter "slipped out" due to the balloon not remaining inflated.Due to this, a new device was required.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Brand Name
MEDLINE
Common Device Name
CATHETER,FOLEY,TEMP SENS,16FR 10ML,LF
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key24421447
Report Number1417592-2026-00139
Device Sequence Number10577277
Product Code EZL
UDI-Device Identifier10884389122976
UDI-Public10884389122976
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K091516
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYND110516
Device Lot Number59225082991
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2026
Initial Report FDA Received Date02/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/01/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown